Volume 1, 1995, Number 2

Volume 1Number 1 ▷ Number 2 ▷ Number 3

Remarks on prime numbers. II
Original research paper. Pages 51–52
Krassimir T. Atanassov
Full paper (PDF, 0.9 Mb)

Integer class properties associated with an integer matrix
Original research paper. Pages 53–59
J. V. Leyendekkers. J. M. Rybak and A. G. Shannon
Full paper (PDF, 3.9 Mb) | Abstract

This paper displays some old results in a new way and extends them in the context of the modular ring Z6. Various Diophantine properties of an integer matrix modulo 6 are developed in a natural way from tables of the basic binary operations.

On a new arithmetic function
Original research paper. Pages 60–65
József Sándor
Full paper (PDF, 3.3 Mb)

Something new about g(k) in Waring’s problem
Original research paper. Pages 66–70
Mladen V. Vassilev-Missana
Full paper (PDF, 2.9 Mb)

Computer calculus related to some problems in number theory. 4
Original research paper. Pages 71–92
K. Atanassov, S. Mihov and A. Peretti
Full paper (PDF, 25.8 Mb)

A note on the distribution of vertex distances in semiregular polytopes
Original research paper. Pages 93–102
Michele Elia
Full paper (PDF, 5.8 Mb) | Abstract

A technique akin to Polya’s counting method, is proposed for computing the distribution of the distances between vertices in semiregular spherical polytopes.

Volume 1Number 1 ▷ Number 2 ▷ Number 3

Comments are closed.